MathSciNet Relay Station
MathSciNet bibliographic data
MR154063 (27 #4022) 44.25
Widder, D. V. Two convolution transforms which are inverted by convolutions. Proc. Amer. Math. Soc. 14 1963 812–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement